# SDR DALA13032949249

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT SUPPORT ANGLE AT REAR SPAR XE 167.953 HAS HEAVY EXFOLIATION.  REMOVED DAMAGE SUPPORT ANGLE FROM LT HORIZONTAL STAB STA XE169.953.  FABRICATED, ALODINED, PRIMED, TOPCOATED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-02, PARA 7 AND PARA 8, 551-10-05, PARA 1, 51-10-03, PARA 14 AND PARA 21 AND DWG 9918401- 165.
